Nurofen 12 tablets
Ibuprofen belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) which have the ability to relieve such ailments as pain, swelling, fever.
1 film-coated tablet contains:
active substance - ibuprofen 200 mg.
tablet core - croscarmellose sodium, sodium laurilsulfate, sodium citrate, stearic acid, anhydrous colliodic silica,
sugar coating - sodium caramelose, talc, spray-dried acacia, sucrose, titanium dioxide (E 171), Macrogol 6000,
ink - Opacode S-1-8152 HV Black (black oxide iron (E 172), shellac, soy lecithin, anti-foaming agent DC 1510 ) or black ink (shellac, black iron oxide (E172), propylene glycol).
Children from 6 to 9 years (20 to 30 kg): 1 tablet 200 mg. If necessary, 1 tablet every 6 hours. Do not exceed 3 tablets / day (600 mg).
Children from 9 to 12 years (30 to 40 kg): 1 tablet 200 mg. If necessary, 1 tablet every 4 to 6 hours. A dose of 4 tablets / day (800 mg) should not be exceeded.
Adults and children over 12 years: initial dose - 2 tablets, then if necessary 1 to 2 tablets every 4 to 6 hours. The tablets should be taken with water. Do not exceed a dose of 6 tablets a day.
There should be a four-hour interval between doses. It should not be used in patients who weigh less than 20 kg. In people with gastrointestinal complaints, it is recommended to take the medicine with a meal.
Analgesic, anti-inflammatory, antipyretic.
Nurofen is intended for use in the following cases:
- pain of various origin of mild to moderate severity (headache, including tension pain in migraine, toothache, e.g. after extraction, neuralgia, muscle, joint and bone pain, pain associated with colds and flu),
- fever of various origins (including flu, cold or other infectious diseases) ),
Nurofen does not should be used in patients:
- hypersensitive to ibuprofen or any of the excipients and to other NSAIDs
- who have ever had symptoms after taking acetylsalicylic acid or other NSAIDs allergies in the form of a runny nose, urticaria or bronchial asthma,
- with gastric and / or duodenal ulcer disease, or history of perforation or bleeding, including those after NSAIDs,
- with severe hepatic insufficiency, severe renal insufficiency or severe heart failure,
- concomitantly taking other NSAIDs, including COX-2 inhibitors,
- during the third trimester of pregnancy,
- with hemorrhagic diathesis.
The drug should not be used in children under 12 years of age.
Side effects are listed in by frequency using the following terms:
Very common: more than 1 in 10 patients treated.
Common: less than 1 in 10 but more than 1 in 100 patients.
Uncommon common: less than 1 in 100 but more than 1 in 1,000 patients. Rare: less than 1 in 1,000 but more than 1 in 10,000 patients. Very rare: less than in 1 in 10,000 patients and in isolated cases.
- Gastrointestinal disorders:
uncommon: dyspepsia, abdominal pain, nausea.
rare: diarrhea, flatulence, constipation, vomiting, gastritis. Very rare: tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease.
Peptic ulcer may occur. stomach and / or duodenum, gastrointestinal bleeding, sometimes with a fatal outcome, especially in elderly people m age and perforation.
- Nervous system disorders:
rare: dizziness, insomnia, agitation, irritability and feeling tired.
Depression, psychotic reactions and tinnitus have been reported in isolated cases.
- Renal and urinary disorders:
very rare: decreased urine output, renal failure, renal papillary necrosis, increased sodium in plasma.
- Hepatic and liver disorders Gallbladder:
Very rare: Hepatic impairment, especially during prolonged use.
- Blood and lymphatic system disorders
very rare: disorders of blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis).
- Skin disorders
very rare: erythema multiforme, Stevens syndrome -Johnson, toxic epidermal necrolysis.
- Immune system disorders:
uncommon: urticaria and pruritus. Very rare: facial swelling. , tongue and larynx, shortness of breath, tachycardia, hypotension, shock. Exacerbation of asthma and bronchospasm.
Patients with pre-existing autoimmune diseases have been reported with ibuprofen treatment with single cases of symptoms associated with aseptic meningitis such as neck stiffness, headache, nausea, vomiting, fever confusion.
very rare: edema, hypertension, heart failure associated with high dose NSAIDs.
Warnings and precautions
When using Nurofen, you should consult your doctor if you have previously stated:
- lupus erythematosus and mixed tissue disease,
- symptoms of allergic reactions after taking acetylsalicylic acid,
- gastrointestinal diseases and chronic inflammatory bowel diseases,
- hypertension and / or disorder heart function,
- kidney or liver problems,
- blood clotting disorders,
- active or past bronchial asthma or signs of allergic reactions in the past, bronchospasm may occur after taking the drug,
- taking other medications (especially anticoagulants, diuretics, cardiac preparations, corticosteroids).
Taking medications such as ibuprofen may be associated with a small increased risk of heart attack (heart attack) or stroke.
Medicine this belongs to a group of medicines that can adversely affect female fertility. It is transient and resolves after treatment. Pregnancy: The use of the drug is not recommended during the first 6 months of pregnancy. Use during the last three months of pregnancy is contraindicated because it could increase the risk of maternal and perinatal complications. Breast-feeding: There are no known side effects in breast-fed infants, so there is virtually no need for weaning of infants when taking the drug at the recommended doses for a short time.